# SDR SWIA201333663

- Difficulty date: May 23, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,924 hours, 25,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SEAT RAIL AT LBL 27.0 CORRODED AROUND SCREW HOLES FROM FS 562.00 TO 621.00. (C-CHECK) INSTALLED NEW CARGO FLOOR TIE DOWN RAIL (SEAT TRACK) PN 601R-53-00-485-1 WITH NEW SCREWS AT LBL27 FS 559+112 TO FS 621 IAW REO AND AMM.
